# SDR FDEA201309142225

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 56,046 hours, 18,403 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 405051931
- Part serial: 02075113
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THIRTY MINUTES INTO FLIGHT, MCDU 1 SHOWED LSK 1L BLANK (NO FMC) 100 MINS LATER MCDU 2 WENT BLANK AND FMC-2 DROPPED OFF NEVER GOT "MAP FAIL" ON MAP DISPLAY.  WHEN ENG'S WERE SHUTDOWN IN PARKING GROUND POWER TOOK OVER, MCDU 2 CAME BACK UP.
